# SDR 99ZZZX3173

- Difficulty date: August 18, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N12129
- Make and model: Cessna 172M
- Aircraft serial: 17261827
- Engine: Lyc O320E2D
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Line
- Condition: Chafed
- Location: Nr 2 Cylinder
- Part time: 5,174 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING REMOVAL OF THE NR 2 CYLINDER, MECHANIC NOTED B-NUT ON THE NR 2 CYLINDER FUEL LINE LOCATED AT THE T-FITTING WAS WORN.  THE B-NUT HAD BEEN CHAFING AGAINST THE STARTER MOTOR CABLE AND HAD WORN THE FUEL LINE NUT TO AN UNSERVICEABLE CONDITION.  REPLACED B-NUT AND REPOSITIONED LINE.
